| Catalog Number |
D135703 |
| Medical Device Problem Codes |
Communication or Transmission Problem (2896); Electrical Shorting (2926); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation ablation procedure and there was a current leakage error displayed on the carto 3 system when the physician tried to come on ablation.The error was accompanied by signal loss on all electrocardiogram channels (body surface and intracardiac).The physician was unsure if there was any other means to monitor the patient's heart rhythm since they mostly use the recording system signals.The cables and catheters were disconnected, then reconnected one by one.The error re-appeared when the ablation catheter cable was connected.The catheter cable was replaced and the issue resolved.The case continued.The medical team noted that the cable was sterilmed reprocessed cable.No patient consequences were reported.
Additional Manufacturer Narrative
D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
Additional Manufacturer Narrative
On 9-mar-2026, the product investigation was completed as the complaint device was not returned.Device investigation details: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).